# SDR VNAA0101005

- Difficulty date: January 5, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 14,614 hours, 13,023 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSDO328311
- Part serial: 154
- Condition: Cracked
- Location: Cockpit
- Part time: 2,950 hours, 2,452 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AT 6000 FEET THE CREW NOTICED THAT THE RIGHT HAND SIDE WINDOW HAD CRACKED.  THE CREW NOTIFIED ATC AND RETURNED TO PIT FOR MAINTENANCE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND SIDE WINDOW IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
